Canada Drugs Direct

Shopping in Canada?

It looks like you’re visiting us from Canada. Canadian customers are able to shop at www.canadadrugsdirect.net and have orders shipped to any Canadian address.


Advil Dual Action (Acetaminophen and Ibuprofen)

Prescription medicineOnly Available By Prescription
Sezzle

Top brand choice

Strength Pack Size Qty
Strength
250mg/125mg
Pack Size
Qty

You'll have option to make 4 interest-free payments by credit card once your order is confirmed using

What if I find a lower price with another pharmacy?

We guarantee the lowest price on all of our prescription products. If you find your medications cheaper at any other recognized licensed mail order pharmacy, we will not only match their price, we will beat it by 25% of the difference. It is our 125% price match guarantee!

Example: If you find a product on Canada Drugs Direct for $50.00 and find the same product for $40.00 at another mail order pharmacy, we will provide you with a $12.50 discount, bringing your total to $37.50.

To get the discount please make sure to mention the price match to the customer service team when they call to collect payment for your order. Or call toll free at 1-888-904-8467 to place the order through the phone.

Terms & Conditions of Program

  • Guaranteed lowest price is only valid at the time of sale.
  • We will only match the current advertised price.
  • Products must be identical and in stock at the time of placing an order with a licensed mail order pharmacy. The must be a member of CIPA (Canadian International Pharmacy Association).
  • Products must be authentic in brand and size (same manufacturer, same country of manufacture, same pack size, same strength and same quantity).
  • Products must be new. We cannot match the price of any used, short expiry or expired product.
  • Price match can only be issued over the phone with our customer service team
What is a Generic Drug?

A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.

The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.

Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.

Description

Advil Dual Action contains ibuprofen and acetaminophen to treat backaches, headaches, muscle aches, toothaches, period cramps, and arthritis

Directions

Advil Dual Action comes in a caplet that contains 250 mg of acetaminophen and 125 mg of ibuprofen (nonsteroidal anti-inflammatory drug).

Advil Dual Action dosage for adults and children who are 12 years of age and older:

  • Take 2 caplets by mouth every 8 hours while symptoms last
  • Avoid taking more than 6 caplets in 24 hours unless your doctor has told you to do so

Do not give Advil Dual Action to a child younger than 12 years old without asking a doctor first.

Ingredients

There are 250 mg of acetaminophen and 125 mg of ibuprofen are the active ingredients contained in each Advil Dual Action caplet.

Cautions

  • Avoid taking Advil Dual Action with other medications that have acetaminophen. If you do not know whether or not a medication has acetaminophen, ask your doctor or pharmacist.
  • Avoid taking Advil Dual Action if you have an allergy to acetaminophen or ibuprofen. Avoid taking Advil Dual Action if you have ever had an allergic reaction to pain medications.
  • Avoid taking Advil Dual Action immediately before or immediately after heart surgery.
  • Before you take Advil Dual Action, inform your doctor:
    • Of all the medications you take. These include prescription and nonprescription medications, vitamins, and herbal supplements.
    • Of your allergies.
    • Of your medical problems, including any liver, kidney, or heart problems, asthma, high blood pressure, history of stroke or heart attack, or history of heartburn, stomach ulcers, or stomach bleeding.
    • If you do not react well to pain relievers.
    • If you consume alcohol.
    • Of your pregnancy status.
    • Of your breastfeeding status.
  • Ask your doctor about your risk for stomach bleeding before you take Advil Dual Action.
  • Consuming 3 or more alcoholic drinks daily during treatment with Advil Dual Action increases your risk for severe liver damage. Stop taking Advil Dual Action and get medical care immediately if you have yellowing of your skin or whites of your eyes, dark urine or stools, bruising, stomach pain, nausea, vomiting, or fatigue. 
  • Stop taking Advil Dual Action and get medical care immediately if you feel like you're going to pass out, are vomiting blood, have bloody or black stools, or if you have stomach pain that persists as these could be signs of stomach bleeding.
  • Stop taking Advil Dual Action and get medical care immediately if you have chest pain, problems breathing, body weakness in one part or on one side, slurred speech, or swelling of the leg(s) as these could be symptoms of heart issues or a stroke.
  • Stop taking Advil Dual Action and get medical care immediately if you have hives, swelling of the face, lips, or tongue, breathing problems, skin redness, rash, or blisters as these could be symptoms of a serious allergic reaction.
  • Stop taking Advil Dual Action and get medical care immediately if the affected area is red or swollen.
  • Stop taking Advil Dual Action and immediately call your doctor if your pain does not improve within 10 days.

Side Effects

An upset stomach can be caused by Advil Dual Action. Taking it with food or milk may help combat this side effect. 

Advil Dual Action can cause other side effects, so it is important that you inform your doctor immediately of any troublesome or worsening side effects. 

You can buy Advil Dual Action online at a competitive price with a valid prescription at Canada Drugs Direct.

References:

  1. Advil Dual Action with Acetaminophen Caplets: Most current labeling information. Accessed March 3, 2022.
  2. Lee D. Tylenol (Acetaminophen) Liver Damage. MedicineNet. Medically reviewed September 17, 2020. Accessed March 28, 2022.


IMPORTANT NOTE: The above information is intended to increase awareness of health information and does not suggest treatment or diagnosis. This information is not a substitute for individual medical attention and should not be construed to indicate that use of the drug is safe, appropriate, or effective for you. See your health care professional for medical advice and treatment.

product-reviews Product Reviews